# SDR CA990311077

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AS11506K0522
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) EICAS MESSAGE LEFT HYDRAULIC QUANTITY WENT DOWN TO ZERO.  LEFT ELECTRIC AND EDP SHUT DOWN.  FOUND RIGHT GEAR TRUCK POSITIONER HYDRAULIC FLEX HOSE RUPTURED.  REPLACED.
